# SDR AU000144

- Difficulty date: February 15, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEVEL 2 CORROSION FOUND AS A RESULT OF AD/B737/52 AMDT6.
